Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Developed phebitus, aches, pain, blurred vision. Using femera. Could this be side effect of femera?

hi i am factor v , and mthfr ....i have had 3 stents and a mastecotmy . my oncolgist has put me on femera ...i was on aromosin and had horrible side effects . but about oct 2012 i started femera and withing two weeks started to develop phebitus and aches and pains, blurred vision and a cough .. i beleive that these are all side effects from the femera ..have you had any othere feed back on this subject ?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. The common side effects of femera include hot flashes, hair loss, bone and muscle pain, tiredness, unusual sweating, nausea, diarrhea, dizziness, and trouble sleeping, some of which you are already experiencing. Will recommend you consult your clinician if its affecting your quality of life and provide symptomatic medications. Hope I have answered your query. If you have any further questions, I will be happy to help. Please do write back in case you have follow up queries to ask. Thanks
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor